# SDR UPS08851573

- Difficulty date: January 7, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 O/B UPPER SKIN IS OIL CANNED ON RT ELEVATOR.  REPAIRED RT ELEVATOR O/B UPPER SKIN REF DWG 5654970 AND SRM 55-02-01 FIG 008.
